# SDR DALA2024010210766

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 72,699 hours, 27,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5002567) AFT RT CABIN EMERGENCY LIGHTS INOP. R/R AFT EMERGENCY LIGHT BATTERY PACK M1672 PER B737 AMM 33-51. OPS CHECK GOOD.
